MathSciNet Relay Station
MathSciNet bibliographic data
MR1872036 (2002j:34016) 34A45 (34A34 34C60)
Mandelzweig, V. B.; Tabakin, F. Quasilinearization approach to nonlinear problems in physics with application to nonlinear ODEs. Comput. Phys. Comm. 141 (2001), no. 2, 268–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement